Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause dizziness, night sweats and abdominal bloating in a 76-year-old?

I am a 76 yr old male. in last 2 weeks I have begun to feel somewhat dizzy when standing up, walking around corners, climbing steps. Loss of energy, simple chores are kinda exhaustive. Also, severe nite sweats and occasionally shivering chills even with bedding pulled up. My stomach seems to be enlarged somewhat and filled with gas. My weight is normal for my height. I have not noticed these symtoms in the past. What may be wrong??
Mon, 1 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to indigestion. I suggest using simethicone medication three times a day such as GasX. I also suggest to use daily probiotics. I suggest to drink liquids and established healthy.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
General & Family Physician Dr. Albana Sejdini's  Response
Hello,

Feeling dizzy when you stand up or walking around corners is due to possible hypotension or hypoglycemia. Do monitor your blood pressure and sugar levels, record the results for reference. Cardiologist to consult in order to rule out possible cardiovascular event at your age.

Enlarged abdomen is due to gas, most probably you are getting constipated, or possible gastritis. Gastroenterologist to consult further and to investigate.

Night sweats are due to hypoglycemia or loss of electrolytes. Must check blood electrolytes.

For the moment, I can only advise to:
- drink plenty of plain water with ORS in order to replace loss of fluids when night sweating
- take magnesium supplement
- take multivitamin B

Hope this helps.
Dr.Albana Sejdini
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 53 woman. 152 lbs. a year ago I was 10lbs lighter. Exercise 5-6 a week. Have been eating under 1300 calories a week for 2 months. I drink over...